Limit theorems for measure-valued processes of the level-exceedance type

Andriy Yurachkivsky

ESAIM: Probability and Statistics (2011)

  • Volume: 15, page 291-319
  • ISSN: 1292-8100

Abstract

top
Let, for each t ∈ T, ψ(t, ۔) be a random measure on the Borel σ-algebra in ℝd such that Eψ(t, ℝd)k < ∞ for all kand let ψ ^ (t, ۔) be its characteristic function. We call the function ψ ^ (t1,…, tl ; z1,…, zl) = 𝖤 j = 1 l ψ ^ ( t j , z j ) of argumentsl ∈ ℕ, t1, t2… ∈ T, z1, z2 ∈ ℝd the covaristic of the measure-valued random function (MVRF) ψ(۔, ۔). A general limit theorem for MVRF's in terms of covaristics is proved and applied to functions of the kind ψn(t, B) = µ{x : ξn(t, x) ∈ B}, where μ is a nonrandom finite measure and, for each n, ξn is a time-dependent random field.

How to cite

top

Yurachkivsky, Andriy. "Limit theorems for measure-valued processes of the level-exceedance type." ESAIM: Probability and Statistics 15 (2011): 291-319. <http://eudml.org/doc/277148>.

@article{Yurachkivsky2011,
abstract = {Let, for each t ∈ T, ψ(t, ۔) be a random measure on the Borel σ-algebra in ℝd such that Eψ(t, ℝd)k &lt; ∞ for all kand let $\widehat\{\psi \}$(t, ۔) be its characteristic function. We call the function $\widehat\{\psi \}$ (t1,…, tl ; z1,…, zl) = $\{\sf E\}\prod ^l_\{j=1\}\widehat\{\psi \}(t_j, z_j)$ of argumentsl ∈ ℕ, t1, t2… ∈ T, z1, z2 ∈ ℝd the covaristic of the measure-valued random function (MVRF) ψ(۔, ۔). A general limit theorem for MVRF's in terms of covaristics is proved and applied to functions of the kind ψn(t, B) = µ\{x : ξn(t, x) ∈ B\}, where μ is a nonrandom finite measure and, for each n, ξn is a time-dependent random field.},
author = {Yurachkivsky, Andriy},
journal = {ESAIM: Probability and Statistics},
keywords = {measure-valued process; covaristic; convergence; relative compactness; random fields},
language = {eng},
pages = {291-319},
publisher = {EDP-Sciences},
title = {Limit theorems for measure-valued processes of the level-exceedance type},
url = {http://eudml.org/doc/277148},
volume = {15},
year = {2011},
}

TY - JOUR
AU - Yurachkivsky, Andriy
TI - Limit theorems for measure-valued processes of the level-exceedance type
JO - ESAIM: Probability and Statistics
PY - 2011
PB - EDP-Sciences
VL - 15
SP - 291
EP - 319
AB - Let, for each t ∈ T, ψ(t, ۔) be a random measure on the Borel σ-algebra in ℝd such that Eψ(t, ℝd)k &lt; ∞ for all kand let $\widehat{\psi }$(t, ۔) be its characteristic function. We call the function $\widehat{\psi }$ (t1,…, tl ; z1,…, zl) = ${\sf E}\prod ^l_{j=1}\widehat{\psi }(t_j, z_j)$ of argumentsl ∈ ℕ, t1, t2… ∈ T, z1, z2 ∈ ℝd the covaristic of the measure-valued random function (MVRF) ψ(۔, ۔). A general limit theorem for MVRF's in terms of covaristics is proved and applied to functions of the kind ψn(t, B) = µ{x : ξn(t, x) ∈ B}, where μ is a nonrandom finite measure and, for each n, ξn is a time-dependent random field.
LA - eng
KW - measure-valued process; covaristic; convergence; relative compactness; random fields
UR - http://eudml.org/doc/277148
ER -

References

top
  1. [1] V. Beneš and J. Rataj, Stochastic Geometry: Selected Topics. Kluwer, Dordrecht (2004). Zbl1052.60001MR2068607
  2. [2] D.J. Daley and D. Vere-Jones, An Introduction to the Theory of Point Processes. Elementary Theory and Methods. Springer, New York (2002) Vol. 1. Zbl1026.60061MR950166
  3. [3] D. Dawson, Measure-Valued Markov Processes. Lect. Notes Math. 1541 (1991). Zbl0799.60080
  4. [4] I.I. Gikhman and A.V. Skorokhod, Stochastic Differential Equations and Their Applications. Naukova Dumka, Kiev (1982) (Russian). Zbl0169.48702MR678374
  5. [5] P. Hall, Introduction to the Theory of Coverage Processes. Wiley, New York (1988). Zbl0659.60024MR973404
  6. [6] P.J. Huber, Robust Statistics. Wiley, New York (1981). Zbl1276.62022MR606374
  7. [7] J. Jacod and A.N. Shiryaev, Limit Theorems for Stochastic Processes. Springer, Berlin (1987). Zbl1018.60002MR959133
  8. [8] O. Kallenberg, Random Measures. Academic Press, New York, London; Akademie-Verlag, Berlin (1988). Zbl0345.60032
  9. [9] A.N. Kolmogorov, On the statistical theory of metal crystallization. Izvestiya Akademii Nauk SSSR [Bull. Acad. Sci. USSR] (1937), Issue 3, 355–359 (Russian) [ English translation in: Selected Works of A.N. Kolmogorov, Probability Theory and Mathematical Statistics. Springer, New York (1992), Vol. 2, 188–192. 
  10. [10] D.L. McLeish, An extended martingale principle. Ann. Prob.6 (1978) 144–150. Zbl0379.60046MR471032
  11. [11] Yu. V. Prokhorov, Convergence of random processes and limit theorems in probability theory. Th. Prob. Appl.1 (1956) 157–214. Zbl0075.29001
  12. [12] A.N. Shiryaev, Probability. Springer, Berlin (1996) 
  13. [13] A.V. Skorokhod, Limit theorems for stochastic processes. Th. Prob. Appl.1 (1956) 261–290. Zbl0074.33802
  14. [14] A.V. Skorokhod, Studies in the Theory of Random Processes. McGraw–Hill, New York (1965). Zbl0146.37701MR185620
  15. [15] A.V. Skorokhod, Stochastic Equations for Complex Systems. Kluwer, Dordrecht (1987). Zbl0649.60062MR924158
  16. [16] D. Stoyan, W.S. Kendall and J. Mecke, Stochastic Geometry and Its Applications. Akademie-Verlag, Berlin (1987). Zbl0622.60019MR879119
  17. [17] N.N. Vakhania, V.I. Tarieladze and S.A Chobanian, Probability Distributions in Banach Spaces. Reidel Pub. Co., Dordrecht-Boston (1987). Zbl0698.60003
  18. [18] A.P. Yurachkivsky, Covariance-characteristic functions of random measures and their applications to stochastic geometry. Dopovidi Natsionalnoĭi Akademii Nauk Ukrainy (1999), Issue 5, 49–54. Zbl0962.60034MR1727567
  19. [19] A.P. Yurachkivsky, Some applications of stochastic analysis to stochastic geometry. Th. Stoch. Proc.5 (1999) 242–257. Zbl0993.60045MR2021381
  20. [20] A.P. Yurachkivsky, Covaristic functions of random measures and their applications. Th. Prob. Math. Stat.60 (2000) 187–197. Zbl0955.60051
  21. [21] A.P. Yurachkivsky, A generalization of a problem of stochastic geometry and related measure-valued processes. Ukr. Math. J.52 (2000) 600–613. Zbl0976.60021
  22. [22] A.P. Yurachkivsky, Two deterministic functional characteristics of a random measure. Th. Prob. Math. Stat.65 (2002) 189–197. Zbl1026.60063MR1936141
  23. [23] A.P. Yurachkivsky, Asymptotic study of measure-valued processes generated by randomly moving particles. Random Operators Stoch. Equations10 (2002) 233–252. Zbl1004.60049MR1923426
  24. [24] A. Yurachkivsky, A criterion for relative compactness of a sequence of measure-valued random processes. Acta Appl. Math.79 (2003) 157–164. Zbl1030.60037MR2021885
  25. [25] A.P. Yurachkivsky and G.G. Shapovalov, On the kinetics of amorphization under ion implantation, in: Frontiers in Nanoscale Science of Micron/Submicron Devices, NATO ASI, Series E: Applied Sciences, edited by A.-P. Jauho and E.V. Buzaneva. Kluwer, Dordrecht (1996) Vol. 328, 413–416. 
  26. [26] H. Zessin, The method of moments for random measures. Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete62 (1983) 359–409. Zbl0489.60063MR688646

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.